J4 ›› 2011, Vol. 46 ›› Issue (11): 101-104.

• Articles • Previous Articles     Next Articles

A generalized higher-order optimality condition for super efficient solutions

ZHU Qin, XU Yi-hong*, WANG Tao   

  1. Department of Mathematics, Nanchang University, Nanchang 330031, Jiangxi, China
  • Received:2010-12-06 Online:2011-11-20 Published:2011-11-30


The super efficient solution of set-valued optimization is considered in real normed spaces. For a specific set, its super efficient points set is obtained by direct calculation. Without any convexity assumption, by employing Henig dilating cone, the generalized higher-order derivative necessary condition is established for set-valued optimization problem to attain its super efficient solutions.

Key words: super efficient solution; generalized mth-order contingent derivative; set-valued optimization

No related articles found!
Full text



No Suggested Reading articles found!